Diazepam and Weight gain - from FDA reports
Weight gain is found among people who take Diazepam, especially for people who are female, 40-49 old , have been taking the drug for < 1 month, also take medication Paxil, and have Depression. This review analyzes which people have Weight gain with Diazepam. It is created by eHealthMe based on reports of 52,916 people who have side effects when taking Diazepam from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 20, 2017
52,916 people reported to have side effects when taking Diazepam.
Among them, 1,132 people (2.14%) have Weight gain
Number of reports submitted per year:
Time on Diazepam when people have Weight gain *:
- < 1 month: 40.54 %
- 1 - 6 months: 35.14 %
- 6 - 12 months: 2.7 %
- 1 - 2 years: 5.41 %
- 2 - 5 years: 16.22 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight gain when taking Diazepam *:
- female: 72.81 %
- male: 27.19 %
Age of people who have Weight gain when taking Diazepam *:
- 0-1: 0.0 %
- 2-9: 0.47 %
- 10-19: 4.58 %
- 20-29: 7.52 %
- 30-39: 14.22 %
- 40-49: 32.2 %
- 50-59: 21.86 %
- 60+: 19.15 %
Top conditions involved for these people *:
- Depression (240 people, 21.20%)
- Pain (175 people, 15.46%)
- High Blood Pressure (93 people, 8.22%)
- Sleep Disorder (88 people, 7.77%)
- High Blood Cholesterol (82 people, 7.24%)
Top co-used drugs for these people *:
- Paxil (116 people, 10.25%)
- Lyrica (107 people, 9.45%)
- Neurontin (90 people, 7.95%)
- Nexium (80 people, 7.07%)
- Ibuprofen (78 people, 6.89%)
Top other side effects for these people *:
- Fatigue (279 people, 24.65%)
- Nausea (239 people, 21.11%)
- Dizziness (224 people, 19.79%)
- Headache (204 people, 18.02%)
- Depression (203 people, 17.93%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain when taking Diazepam?
- Check symptoms - is weight gain caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWeight gain and drugs with ingredients of diazepam.
Expand the study to include reports from both FDA and eHealthMeWeight gain and Diazepam from FDA and eHealthMe reports
Diazepam has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from Diazepam 54,892 users)
Weight gain has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 129,005 Weight gain patients).
Browse all side effects of Diazepama b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
What would happen?
Questions to the study
After taking Praluent for six months, I started gaining 5 pounds a month for three months!!! Once I realized the cause was Praluent I stopped injections immediately! Now, after two months of stopping, I still have a HUGE bloated belly and the extra 15 pounds I gained! My appetite had decreased ...
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
User reviews to the study
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
Hello I was having severe panic attacks about six months ago so my doctor prescribed me Valium. Xanax was not working. I was not able to function or live before. I feel like it didn't really help me. But now it seems that my hair is falling out. It was thinning before about two years ago it ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...